# SDR FDEA201006111964

- Difficulty date: June 11, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Gouged
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1240 FLOORBEAM SCRATCHED AND GOUGED FROM RBL 25 TO LBL 60.   BLENDED AREA IAW SRM 51-10-02,ORIGINAL MAT =.125 IN AFTER BLEND = 090 IN WHICH IS OUT   OF LIMITS IAW SRM 53-00-51. REMOVED AND REPLACED FLOOR BEAM. LOCATED AND DRILLED NEW FLOORBEAM IAW SRM 51-40-05, PRIMED AND PAINTED IAW SRM 51-20=01. INSTALLED FLOORBEAM IAW SRM 51-40-02
